# SDR REXA2020113000789

- Difficulty date: November 12, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT LBL 9 BEGINNING AT APPROX FS 693.00 CORRODED IN 3 LOCATIONS.  REMOVED, REPLACED AND FABRICATED NEW SEAT TRACK AT LBL 9, FS 693.00-830.40 WITH PART NR 20276-288-0-0A, IAW REO 670-53-00-343 REV N DATED  07/16/19 AND CRJ 900 SRM 51-40-11-001-001-A01.
